IBS and the contraceptive pill

Discussion in 'Introductions' started by BigFella22, Sep 2, 2016.

  1. BigFella22

    BigFella22 Member

    Joined:
    Sep 2, 2016
    Messages:
    6
    Likes Received:
    0
    My girlfriend and I are not trying to get pregnant and were worried that her IBS will effect how the pill she is taking works. She takes the pill in the morning every day however we are worried that her IBS which causes diarrhea a few hours after the pill is taken. Its not severe and only happens in the morning but would this disrupt how effective the pill is. Any advice from people who have more knowledge would be vastly appreciated, thank you!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice